# SDR SIMA20160606004

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 33,339 hours, 23,678 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PANEL OVER SERVICE DOOR IS FALLING DOWN.  DEFERRED GALLEY CEILING PANEL PENDING.  RESECURED PANEL IAW STANDARD MAINTENANCE PRACTICES.
